Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.
I am sorry to hear about the way you are feeling.
With Lexapro- it does take about 4-6 weeks for the medication to reach its full peak benefit so you should start to feel better progressively in the next week or so.
So this is normal to still fell depressed and tearful at times.
I would wait until you have been have realized the full benefit of Lexapro.
It is a very good medication-
What dose are you taking?
And are these medications being prescribed by a Psychiatrist?
The Lexapro can be increased to 20mg per day if you do not start to feel better in the next week or so as long as your Doctor approves.
I would hang in there and if you feel the need to increase the Lexapro sooner-----your Doctor may want to do that
The combination can cause increased drowsiness and confusion...............
Have you experienced these symptoms?
Okay- in this case- I would put a call into your Doctor as soon as you wish and let him/her know how you are feeling.
Dosage alteration or substitution from seroquel to something else may be indicated
You can also inquire about increasing the Lexapro to 20mg
You can also take Lexapro At night or 10 mg in am and pm to get better coverage.
Getting this regulated is important and you should not hesitate to let your Doctor know how you are feeling.,
Is there anything else I can help with ?
If so, feel free to respond and I will reply.
You are most welcome.
I wish you the very best,
PLEASE LEAVE POSITIVE RATING SO THAT I RECEIVE CREDIT FOR MY TIME